# SDR DALA2024072207341

- Difficulty date: July 16, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452806) CABIN SEAT TRACK IS WORN DEEPLY AT STA 520, RBL25 WL208. REMOVED AND REPLACED SEAT TRACK SECTION DAMAGED AT STA 500H+11 TO 520 RBL 25 WL 208 PER B737-800 SRM 53-00-52-2R-4.
